# SDR LR7A0047

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,107 hours, 28,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER HA1200, FOUND FS 547 RT MLG FAIRING SUPPORT BRACE CRACKED AT WL 200.  REPLACED BRACE IAW LAC MEA 382-53-00-071 AND SRM SMP 583-51-10, PG 4, PARA G, D & C 1.
